# SDR UIEA2024082400844

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 57,751 hours, 31,078 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WINDOW OVERHEAT CAUTION MSG( FOUND VERY LOOSE WIRE ON #1 WINDOW. TIGHTENED WIRE FASTNER PER AMM 56-11-11. BITE CHECK AND OPS CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED. )
